# SDR ASAA2014100609309

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 3,666 hours, 1,180 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HF INDICATED FAIL.  ACFT GROUNDED. UNABLE TO DUPLICATE OR VERIFY DISCREPANCY.  NO FAIL ON RTP'S WHEN NR 2 HF SELECTED.  PERFORMED HG OPERATION TEST,  LED BITE SHOWS GREEN AND NR 2 HF TRANSCEIVER GOOD IAW 23-11-00.  NO HISTORY LAST 90 DAYS.
